| Model Number |
004628-005 |
| Medical Device Problem Codes |
Filling Problem (1233); Incorrect Measurement (1383); Battery Problem (2885)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/25/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the pump battery was depleting quickly, the insulin gauge was inaccurate, and a minimum fill notification occurred.There was no reported adverse impact to the customer¿s blood glucose level.The customer declined follow-up from tandem technical support regarding the issue, therefore no additional information was obtained.
Additional Manufacturer Narrative
No product was returned for evaluation.Should new relevant information become available, a supplemental report will be submitted.